# SDR DALA13053103735

- Difficulty date: October 17, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 36,582 hours, 19,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST FOUND EMERGENCY BATTERY PACK M2335 FAILED CAPACITY CHECK.   MAINTENANCE REPLACED BATTERY PACK IAW MM 33-51-06.  OPS CHECKED GOOD.
